Toxicus epidermalis necrolysisben (Lyell-szindróma) szenvedó beteg mesterséges táplálása.

M. Kertai, E. Dárdai, M. Telkes, L. Nébenführer

Research output: Article

Abstract

The authors report the case of a 30-year-old man treated with toxic epidermal necrolysis. Toxic epidermal necrolysis was due to anticonvulsive drug treatment. The patient was admitted with denudated skin surface similar to second-degree burn that covered 90 per cent of the patient's body surface. The patient was isolated and treated, receiving sterile wound care, broad spectrum antibiotic and corticosteroid. Total parenteral nutrition was instituted until the 5th day of care because the patient was unable to take normal food. The energy intake reached 146 kJ/kg bodyweight containing 4 g/kg bodyweight carbohydrates and 2 g/kg bodyweight fat emulsion supplemented with 10-15 g of nitrogen per day. The enteral nutrition was commenced gradually with decreasing parenteral nutrition. The nutritive solutions were supplemented with ions, vitamins and trace elements. The patient left the intensive care unit after 23 days of care. The toxic epidermal necrolysis is a life-threatening dermatological disease and should be treated at intensive care unit. The early recognition of the disease, the intensive care and nutritional therapy may improve the survival of patients with toxic epidermal necrolysis.

Translated title of the contributionArtificial nutrition of patients with toxic epidermal necrolysis (Lyell syndrome)
Original languageHungarian
Pages (from-to)2609-2611
Number of pages3
JournalOrvosi hetilap
Volume138
Issue number41
Publication statusPublished - okt. 12 1997

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Toxicus epidermalis necrolysisben (Lyell-szindróma) szenvedó beteg mesterséges táplálása.'. Together they form a unique fingerprint.

  • Cite this